# SDR AALA20121117007

- Difficulty date: November 17, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- Aircraft time: 64,110 hours, 22,376 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 4 DOOR AFT SIDEWALL EMERGENCY PLACARD DAMAGED.  INSTLALED SERVICEABLE PLACARD.  OPS CHECK NORMAL.
